Archive
Volume 2,  Issue 1 ,    January 2011
A Self Instigate Control Agent for Multibusiness Logics in Assorted Enterprise Application
VOOKA PAVAN KUMAR1, M. BHARATH KUMAR1 , M. SIVA KUMAR1, S. SUSRUTH1, J. SHEIK MOHAMED2, S. RAMA KRISHNA2 and N. CH. S. N. IYENGAR3
J. Comp. & Math. Sci. Vol.2 (1), 1 - 8  ( 2011 )   
Visitor# 2882
Abstract       View PDF      

Design of Software Watermarking Tool to Protect Software Against Piracy
Y. VAMSEE KRISHNA, CH. KALYAN CHANDRA and R. SENTHIL KUMAR
J. Comp. & Math. Sci. Vol.2 (1), 9 - 14  ( 2011 )   
Visitor# 3076
Abstract       View PDF      

Data Security in Cloud Computing
VAMSEE KRISHNA YARLAGADDA and SRIRAM RAMANUJAM
J. Comp. & Math. Sci. Vol.2 (1), 15 - 23  ( 2011 )   
Visitor# 3451
Abstract       View PDF      

Network Security Challenges and Cryptography in Network Security
DAYANAND SHARMA*, ABHIJIT KULSHRESHTHA1 and SHRAWAN RAM2
J. Comp. & Math. Sci. Vol.2 (1), 25 - 30  ( 2011 )   
Visitor# 3263
Abstract       View PDF      

Tamper Proofing of Software Code- The Ultimate Avenue of Software Protection
CH KALYAN CHANDRA, YARLAGADDA VAMSEE KRISHNA and R. SENTHIL KUMAR
J. Comp. & Math. Sci. Vol.2 (1), 31 - 35  ( 2011 )   
Visitor# 3258
Abstract       View PDF      

Metric Dimension of Uniform and Quasi-uniform Theta Graphs
1BHARATI RAJAN, 1INDRA RAJASINGH and 3VENUGOPAL P.
J. Comp. & Math. Sci. Vol.2 (1), 37 - 46  ( 2011 )   
Visitor# 3066
Abstract       View PDF      

Regular Property of Bicenter Marker Languages
J. PADMASHREE and S. JEYA BHARATHI
J. Comp. & Math. Sci. Vol.2 (1), 47 - 50  ( 2011 )   
Visitor# 3319
Abstract       View PDF      

Equivalence of Certain Class of Fuzzy Ideals and Real Valuation Rings
SOURIAR SEBASTIAN1 and GEORGE MATHEW2
J. Comp. & Math. Sci. Vol.2 (1), 51 - 60  ( 2011 )   
Visitor# 3165
Abstract       View PDF      

Mathematical solution of Friedmann Equations Determining the Time Evolution and the Expansion of Universe
R. K. DUBEY*, AJAI KUMAR and ANAND SHANKAR DUBEY
J. Comp. & Math. Sci. Vol.2 (1), 61 - 67  ( 2011 )   
Visitor# 3494
Abstract       View PDF      

Mathematical Study of Air Pollution in Two Layered Atmosphere with Transient Conditions
S. K. BHARADWAJ2 and V. P. SAXENA1
J. Comp. & Math. Sci. Vol.2 (1), 69 - 81  ( 2011 )   
Visitor# 2911
Abstract       View PDF      

Efficiency Properties of the Stein-Minimax Estimators under Actual Value Prediction
MANOJ KUMAR1, R. TIWARI2, RASPAL SINGH3 and SAROJ TIWARI4
J. Comp. & Math. Sci. Vol.2 (1), 83 - 91  ( 2011 )   
Visitor# 3327
Abstract       View PDF      

Unitary Quadnary System
RAMESH CHANDRA1 and S. K. GANTAYAT 2
J. Comp. & Math. Sci. Vol.2 (1), 93 - 97  ( 2011 )   
Visitor# 3600
Abstract       View PDF      

Cauchy’s Bound for Zero’s of Polynomials
M. S. PUKHTA and A. A. BHAT*
J. Comp. & Math. Sci. Vol.2 (1), 99 - 102  ( 2011 )   
Visitor# 3634
Abstract       View PDF      

Fixed Point Theorems in Intuitionistic Fuzzy metric space
M. S. CHAUHANa , BIJENDRA SINGHb and BHARAT SINGH*
J. Comp. & Math. Sci. Vol.2 (1), 103 - 110  ( 2011 )   
Visitor# 3333
Abstract       View PDF      

A Deterministic Inventory Model for Items with Three Storage Facilities
SRICHANDAN MISHRA1, SMARAJIT BARIK2, U. K. MISRA3 and S. K. PAIKRAY4
J. Comp. & Math. Sci. Vol.2 (1), 111 - 116  ( 2011 )   
Visitor# 3296
Abstract       View PDF      

Asymptotic Behaviour of the Steady Laminar Incompressible Boundary Layer Flows
B. B. SINGH
J. Comp. & Math. Sci. Vol.2 (1), 117 - 121  ( 2011 )   
Visitor# 3191
Abstract       View PDF      

| N ,pnn ;δ|k Summability of An Infinite Series
U. K. MISRA1, M. MISRA2 and P. SAMANTA3
J. Comp. & Math. Sci. Vol.2 (1), 123 - 128  ( 2011 )   
Visitor# 3246
Abstract       View PDF      

Evaluation of Cubic Theta Functions
MANOJ KUMAR PATHAK and H. S. SHUKLA
J. Comp. & Math. Sci. Vol.2 (1), 129 - 134  ( 2011 )   
Visitor# 3481
Abstract       View PDF      

Asymptotic Behaviour of the Velocity Profiles in the Rotation of a Disk
B. B. SINGH
J. Comp. & Math. Sci. Vol.2 (1), 135 - 138  ( 2011 )   
Visitor# 3266
Abstract       View PDF      

Inequalities for the Polar Derivative of A Polynomial
M. S. PUKHTA
J. Comp. & Math. Sci. Vol.2 (1), 139 - 143  ( 2011 )   
Visitor# 3223
Abstract       View PDF      

Hankel Convolution on Ultradistribution Spaces with Exponential Growth
S. K. UPADHYAY
J. Comp. & Math. Sci. Vol.2 (1), 145 - 152  ( 2011 )   
Visitor# 2991
Abstract       View PDF      

Heat Transfer in Magnetohydrodynamics
MADAN LAL and SARVESH KUMAR
J. Comp. & Math. Sci. Vol.2 (1), 153 - 158  ( 2011 )   
Visitor# 3085
Abstract       View PDF      

Numerical Analysis on Steady Two Dimensional Laminar MHD Flow Through A Porous Medium in the Entrance Region Between Two Parallel Plates
M. VEERA KRISHNA, S.V. SUNEETHA and M. VASUDEVUDU
J. Comp. & Math. Sci. Vol.2 (1), 159 - 169  ( 2011 )   
Visitor# 3199
Abstract       View PDF      

map1 map2 map3